Invariance groups of finite functions and orbit equivalence of permutation groups

Katonáné Horváth, Eszter, Makay, Géza, Pöschel, Reinhard, Waldhauser, Tamás: Invariance groups of finite functions and orbit equivalence of permutation groups.
OPEN MATHEMATICS, 13 (1). pp. 83-95. ISSN 2391-5455 (2015)

[img]
Preview
Text
2015_3.pdf - Accepted Version

Download (335kB) | Preview
Item Type: Article
Journal or Publication Title: OPEN MATHEMATICS
Date: 2015
Volume: 13
Number: 1
Page Range: pp. 83-95
ISSN: 2391-5455
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2814628
DOI id: https://doi.org/10.1515/math-2015-0010
Date Deposited: 2019. Nov. 08. 09:41
Last Modified: 2019. Nov. 08. 09:41
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17321
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year